Home › Welcome to the ADDitude Forums › For Adults › Treating Your ADHD › Generic Adderall Aurobindo side effects, how to get a new prescription ASAP? › Reply To: Generic Adderall Aurobindo side effects, how to get a new prescription ASAP?
I had the same problem! For months I found I was just sitting around, staring into space, with daily headaches, depression, fatigue & nausea.
After 3-5 months, I read posts similar to these online. Looked back & found my problems began when our pharmacy stopped dispensing Teva Adderall!! I informed my doctor & the PUBLIX pharmacy.
Thankfully, we called the TEVA manufacturing company. They gave us a list of pharmacies in our area who HAVE TEVA brand – WALGREEN’s. I didn’t think a thing of it when I switched back to Teva, but on the 2nd day my hubs & I noticed I was getting work done again! I was actually interested in the world around me. I was BACK TO NORMAL. I’m so thankful!
•I agree w those who say the “other” Adderall brands should be taken off the market!!
We reported it to the FDA.
Please don’t suffer! Get the right brand and report your experiences & brand to the FDA!
❤️Good luck to all!